# SDR TRAX200701226

- Difficulty date: August 20, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 15,142 hours, 11,904 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE WEB IS CRACKED AROUND LINTEL FITTING.  REPAIRED FS 621 PRESSURE WEB AT LINTEL FITTING IAW REO 601R-53-61-1230; REO 601R-53-61-2312; AND ASA EC/TC REO 601R-53-61-2312; EC/TC REO 601R-53-61-1230.
